# SDR USAA2013042400016

- Difficulty date: April 22, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,318 hours, 23,744 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53480062297
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S3 CHECK - ELONGATED HOLE ON FRAME FITTING AT R2 DOOR CUTOUT AT STOP FITTING NR 1 AT FR66, S22R.  ACCOMPLISHED INTERIM REPAIR ON FRAME FITTING AT R2 DOOR CUTOUT AT STOP FITTING NR 1 AT FR66, S22R IAW EA 503840A.
